# SDR 96UAL900719

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7945U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Engine: Pwa JT8D15
- System (JASC): 2210 · Autopilot System
- Part: Servo Stop
- Part number: 54093022
- Condition: Failed
- Location: Aileron Syst
- Component: 2586232
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT CAUSES SHARP UNCOMMANDED TURNS.  REPLACED AILERON SERVO AND STOP MECHANISM.
